I have been addicted to opiates for 9 years now. But just in the last 2 have i really gone ovrboard! I was taking up to 200 mgs of methadone and now I am stopping cold turkey, or until I decide to start taking this prescription for suboxone. I am scared with all of this talk about withdrawls if you still hav some f the methadone attatched to your receptors. It's been 72 hrs since I had any methade yet I still do not feel terrribly bad... when should I begin the suboxone? My doctor was not very helpful with advice. Any comments would be appreciated:) Thanks:)
hi, i just cold turkey off of morphine and percs, i was going to a pain dr who is very good, i was taking way too many then perscribed. I was on the opiates for 4 years,everyday. Now i do have kidney failure which made withdrawl harder it took me about 3 weeks to feel human, it was like the worst case of flu i ever had. I now have 34 days clean, it's not easy but you come out a stronger person.
I know nothing about sub just what i have read here and other people telling me about it, most say it's hard to get off of too, but like i said i have never had any of it. I have a friend who is a drug counsler,tell me methadone is one of the hardest drugs to get off of, so after 3 days and you havent had w/d your very lucky . I agree with the other writer wait to see how bad they do get you may be one of the lucky ones..keep posting all you can , take nice long hot baths or showers, drink lots of water and check out the health pages they have info on there to help with the w/d...good luck God zBless you can do this and you will be so happy when you do. If you need to chat ,rant ,vent feel free to pm me anytime...brian
38 days off methadone 230 mg for 14 years half my life after even after thatb time priod bone pain in legs see to beworsefor me im pushin though tank for your support tob all meyhadone addcts hit me id lijke to talj.
Hi iceman, you have posted on an old thread and your comments may get missed...you should go up to the top right hand corner of the page where it says "post a question", then enter your question or remarks. There are lots of peeps on the forum that are or have battled methadone withdrawals. Congratulations on 38 days!! That is a huge amount to jump off of and I am sure your experience and advice could help many!! Hope to see your post! Good luck and God speed, Michelle
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.